# SDR CA030918003

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,136 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Controller
- Condition: Stuck
- Location: Regulator
- Component: Regulator, Samm
- Component part number: BFS150A
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) HYDRAULIC SELECTED OFF. HYDRAULICS TOOK 35 SECONDS TO TURN OFF. SUSPECT SLIDER STICKING OPEN. REPLACED HYDRAULIC CONTROLLER (REGULATOR) WITH SERVICEABLE UNIT. TEST NORMAL.
